# SDR AALA202512090062

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,388 hours, 29,762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 546
- Condition: Leaking
- Location: Zone 800
- Part time: 9 hours, 4 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R1 DOOR WILL NOT FULLY OPEN TO GUST LOCK POSITION. MAINTENANCE FOUND THE R1 DOOR R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW, REPLACED THE R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-01. A SATISFACTORY OPERATIONAL CHECK OF THE R1 DOOR WAS ACCOMPLISHED WITH NO ISSUES NOTED.
